MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; INNER CANNULA

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; INNER CANNULA
Model Number 100/856/090
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the label for inner cannula shows id is 9.0 mm but also shows id is 8.0 mm.No patient involvement.

Brand Name
PORTEX
Common Device Name
INNER CANNULA
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
MDR Report Key11280134
Report Number3012307300-2021-00853
Device Sequence Number11797301
Product Code BTO
UDI-Device Identifier15019315052644
UDI-Public15019315052644
Combination Product (Y/N)N
PMA/510(K) Number
K030381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number100/856/090
Device Catalogue Number100/856/090
Device Lot Number3921292
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1